# SDR REXA2014091200783

- Difficulty date: September 8, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 1,353 hours, 900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE IS TASKED WITH PERMANENT REPAIR OF A DENTS IN THE LT FUSELAGE SKIN BETWEEN FS 1000.00 & FS 1015.00, STRINGER 20L & 21L.  THE DENTS MEASURE 4.00 X 2.50 X .002 DEEP & 5.60 X 3.10 X .015 DEEP.  REPAIRED IAW EA CRJ953-2883.
